| Model Number |
OTV-S7H-1D-F08E |
| Medical Device Problem Code |
Poor Quality Image (1408)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/31/2024
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the camera head had horizontal lines appearing.The issue occurred during an examination.There were no reports of patient harm.
Additional Manufacturer Narrative
E2/e3: no information available for the occupation of the initial reporter or whether they are a healthcare professional.The investigation is ongoing.A supplemental report will be submitted when the investigation is completed or if additional information becomes available.
Additional Manufacturer Narrative
This supplemental report is being submitted to provide additional information and the results of the legal manufacturer's final investigation.The device was returned to olympus for evaluation and the reported failure was not confirmed.In addition, the following reportable malfunctions were identified during the device evaluation: ccd (charged coupled device) replacement.A definitive root cause could not be established.Based on the results of the investigation, it is likely that the following led to the malfunction: ccd (charged coupled device) replacement, which is traced to component failure.Should additional relevant information become available, a supplemental report will be submitted.Olympus will continue to monitor field performance for this device.
Event or Problem Description
No additional information received from customer.